# SDR DALA2019050302800

- Difficulty date: May 1, 2019
- Submitted: May 3, 2019
- Operation: Air carrier
- Aircraft: N305DQ
- Make and model: Boeing 737732
- Aircraft serial: 29645
- Aircraft time: 31,088 hours, 13,729 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 5656654) DURING INSPECTION FOUND FIRST CLASS & FWD GALLEY EMERGENCY LIGHTS INOPERATIVE. REMOVED & REPLACED BATTERY PACK M1674 PER AMM 33-51. BATTERY PACK M1675 OPS. TEST NML PER AMM 33-51.
